# SDR SWIA202163934

- Difficulty date: December 19, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9G AFT MOST SEAT TRACK FLOOR MOUNT FITTING FOUND TO BE NON-SERVICEABLE.    (C CHECK RO 1/18/2022)   REPLACED THE MOST AFT SEAT TRACK FLOOR MOUNTING FITTING. TORQUE WRENCH TUC5601 CAL DUE 31-DEC-21 REF CRJ700 AMM 25-53-00-400-801-A06
